Multiple Fixed Drug Eruption with Interferon/Ribvirin Combination Therapy for Hepatitis

October 2003 | Volume 2 | Issue 5 | Case Report | 570 | Copyright © 2003

Navjeet K. Sidhu-Malik, MD and Andrew L. Kaplan, MD

Abstract

Interferon/ribavirin combination therapy is the treatment of choice for chronic hepatitis C virus (HCV) infection. Cutaneous reactions to interferon therapy, both local and distant from the injection site, are not uncommon. Eczematous and lichenoid reactions are most commonly reported. Interferon therapy has also been associated with the occurrence or worsening of a number of dermatologic disorders. We report the case of a 54-year-old man undergoing treatment with interferon/ribavirin combination therapy for hepatitis C who developed a multiple fixed drug eruption associated with interferon injections. To our knowledge, this is the first known reported case of a multiple fixed drug reaction triggered by interferon.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles